Volume 20, Issue 3
A Numerical Embedding Method for Solving the Nonlinear Complementarity Problem(I)--Theory

Jian Jun Zhang & De Ren Wang

DOI:

J. Comp. Math., 20 (2002), pp. 257-266

Published online: 2002-06

Preview Full PDF 0 400
Export citation
  • Abstract

In this paper, we extend the numerical embedding method for solving the smooth equations to the nonlinear complementarity problem. By using the nonsmooth theory, we prove the existence and the continuation of the following path for the corresponding method for solving the nonlinear complementarity problem is established. In part II of this paper, we will further study the implementation of the method and give some numerical exapmles.

  • Keywords

B-differentiable equations Nonlinear complementarity problem Nmerical embedding method

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JCM-20-257, author = {}, title = {A Numerical Embedding Method for Solving the Nonlinear Complementarity Problem(I)--Theory}, journal = {Journal of Computational Mathematics}, year = {2002}, volume = {20}, number = {3}, pages = {257--266}, abstract = { In this paper, we extend the numerical embedding method for solving the smooth equations to the nonlinear complementarity problem. By using the nonsmooth theory, we prove the existence and the continuation of the following path for the corresponding method for solving the nonlinear complementarity problem is established. In part II of this paper, we will further study the implementation of the method and give some numerical exapmles. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8915.html} }
Copy to clipboard
The citation has been copied to your clipboard